# SDR CA140526002

- Difficulty date: May 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 1,741 hours
- Engine: Hnywl AS90711A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 9604523
- Condition: Fluctuates
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) LT HYD LOW PRESSURE AMBER CAS DURING TAKEOFF ROLL.  QTY READ NORMAL, PSI FLUCTUATING BETWEEN 1900 AND 2600 WITH EDP AND AUX PUMPS ON.  LEFT HYD RESERVOIR AND LT ENGINE EDP REPLACED, AWAITING TEARDOWN REPORTS.
